Evaluation of integrals of unboundedly differentiable functions
Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 33-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_1_a6,
author = {S. L. Sobolev},
title = {Evaluation of integrals of unboundedly differentiable functions},
journal = {Doklady Akademii Nauk},
pages = {33--35},
year = {1965},
volume = {163},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a6/}
}
S. L. Sobolev. Evaluation of integrals of unboundedly differentiable functions. Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 33-35. http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a6/